# SDR 5APR577Y12

- Difficulty date: September 15, 2009
- Submitted: September 21, 2009
- Operation: General aviation
- Aircraft: N462PC
- Make and model: Pilats PC1245
- Aircraft serial: 462
- Aircraft time: 2,908 hours
- Engine: Pwa PT6A67B
- Propeller: Hartzl HCE4A3D
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Disc
- Part number: 159074
- Condition: Broken
- Location: Mlg
- Part time: 1,000 hours, 1,000 cycles
- Component: Brake Assy, Parkerhanfin
- Component part number: 30244
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOT REPORTS LT BRAKE MAY HAVE A CRACKED BRAKE DISC.  REMOVED LT MAIN WHEEL ASSY AND DETERMINED THAT THE INBD BRAKE DISC WAS BROKEN INTO 3 PIECES.  REMOVED AND REPLACED LT BRAKE ASSY IAW MM INSTRUCTIONS AND REINSTALLED THE LT MAIN WHEEL ASSY.
